Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from Sanofi Pasteur MSD (Mfr # IE-1577272925-2016000340) on 21-JAN-2016. This case was received from the health authority on 18-Jan-2016. Ref IE-HPRA-2015-025499. Initial report was received by the RA on 14/Dec/2015 from a Community Care Doctor which concerns a 13 year old Female patient who experienced Syncope, Migraine, Irritable bowel syndrome, Loss of consciousness and Postural orthostatic tachycardia syndrome following vaccination with GARDASIL and BOOSTRIX. Concomitant medications: None. Medical history/concurrent conditions: None. The patient was vaccinated with three doses of GARDASIL via IM route on 23/Sep/2013 (batch/lot no. HO19633, expiration date not provided), 25/Nov/2013 (batch/lot no. JO04978, expiration date not provided) and 20/Mar/2014 (batch/lot no. JO05033, expiration date not provided) and a single dose of BOOSTRIX via IM route on 20/Mar/2014. 2-5 weeks post third dose of GARDASIL and BOOSTRIX vaccinations, reported as 14/Apr/2014, the patient experienced fainting, migraine types headaches and irritable bowel syndromes and the reporter indicated that POTS syndrome was finally diagnosed. The reporter indicated that the patient has had 150 faints/blackouts since her third dose of GARDASIL and BOOSTRIX vaccinations. Corrective treatment: FLORINEF, slow sodium, high salt diet, SPASMONAL and Midon. The reporter indicated that the patient is currently on medication following development of symptoms and requires a special needs assistant at school. At the time of reporting the patient''s symptoms were persisting.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166